Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suffering from a heraldic. On betacap, flunarin, suminat. Treatment?

My father is suffering from a heraldic in the left side, it repeats twic a day mid night and 11am everyday. Doctoer proscribe for him two medicen BETACAP40 and FLUNARIN 10. But they did not help. Only if yes SUMINAT50 it help within 20 min he is getting better. What other alternative, he had same problem 2 years but was treated but its back for latest 4 weeks
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks For Writing To HCM, Didn't Understand Heraldic But If You Are Saying Headace or Migraine Then I Understand, If I Am Getting Right ! Medicine He Is Taking Will Sure Help. Just Need Brain MRI To Know If Their Is Other Problem Too, Consult With Neurologist. Some Precaution To Follow Like Wear Cap When Temprature is Changing. Away From Direct Sunlight, Sleep Early At Night, Need Eye Sight Check Up Too.Take Care. Bye.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor